Research Publications of D. A. Jordan


1. "Noetherian Ore extensions and Jacobson rings", J. London Math. Soc. (2) 10 (1975), 281-291.

2. (with C.R. Jordan) "A note on semiprimitivity of Ore extensions", Communications in Algebra 4 (7) (1976), 647-656.

3. "Primitive Ore extensions", Glasgow Math. J. 18 (1977), 93-97.

4. "Primitive skew Laurent polynomial rings", Glasgow Math. J. 19 (1978), 79-85.

5. (with C.R. Jordan) "Lie rings of derivations of associative rings", J. London Math. Soc. (2) 17 (1978), 33-41.

6. (with C.R. Jordan) "The Lie structure of a commutative ring with a derivation", J. London Math. Soc. (2) 18 (1978), 39-49.

7. "Simple Lie rings of derivations of commutative rings", J. London Math. Soc. (2) 18 (1978), 443-448.

8. "The Lie ring of symmetric derivations of a ring with involution", J. Australian Math. Soc. (Series A) 29 (1980), 153-161.

9. "A left Noetherian, right Ore domain which is not right Noetherian", Bull. London Math. Soc. 12 (1980), 202-204.

10. "Differentially simple rings with no invertible derivatives", Quarterly J. Math. Oxford (2) 32 (1981), 417-424.

11. "Bijective extensions of injective ring endomorphisms", J. London Math. Soc. (2) 25 (1982), 435-448.

12. "Simple skew Laurent polynomial rings", Communications in Algebra, 12 (2) (1984), 135-137.

13. (with K.R. Goodearl) "Localizations of injective modules", Proc. Edinburgh Math. Soc. (1985) 28, 289-299.

14. (with A.W. Chatters) "Noncommutative unique factorisation rings", J. London Math. Soc. (2) 33 (1986), 22-32.

15. "On the ideals of a Lie algebra of derivations", J. London Math. Soc. (2) 33 (1986), 33-39.

16. "Normal elements and completions of noncommutative Noetherian rings", Bull. London Math. Soc. 19 (1987), 417-424.

17. "Normalizing sequences and completions of noncommutative Noetherian rings". Bull. London Math. Soc. 20 (1988), 228-234.

18. (with K.R. Goodearl) "Localizations of essential extensions", Proc. Edinburgh Math. Soc. 31 (1988), 243-247.

19. "Unique factorisation of normal elements in polynomial rings", Proc. Roy. Soc. Edinburgh Sect. A, 110A (1988), 241-247.

20. "Unique factorisation of normal elements in non-commutative rings", Glasgow Math. J., 31 (1989), 103-113.

21. "Some examples of noncommutative local rings", Glasgow Math. J., 32 (1990), 79-86.

22. "Krull and global dimension of certain iterated skew polynomial rings", in Abelian Groups and Noncommutative Rings, a Collection of Papers in Memory of Robert B. Warfield, Jr., Contemporary Mathematics, 130, American Mathematical Society, (1992), 201-213.

23. "Zero-divisors in completions of noncommutative rings", Israel J. Math. 80 (1992), 351-358.

24. "Iterated skew polynomial rings and quantum groups", J. Algebra 156 (1993), 194-218.

25. "Primitivity in skew Laurent polynomial rings and related rings", Mathematische Zeitschrift 213 (1993), 353-371.

26. "Iterated skew polynomial rings of Krull dimension two", Archiv der Mathematik 61 (1993), 344-347.

27. "Height one prime ideals of certain iterated skew polynomial rings", Math. Proc. Cambridge Philos. Soc. 114 (1993), 407-426.

28. "Finite-dimensional simple modules over certain iterated skew polynomial rings", J. Pure and Applied Algebra, 98 (1995) 45-55.

29. "A simple localization of the quantized Weyl algebra'', J. Algebra 174, (1995), 267-281.

30. (with F. Dumas) "The 2 by 2 quantum matrix Weyl algebra'', Communications in Algebra 24(4), (1996), 1409-1434.

31. "Iterated skew polynomial rings and simple modules'', Algebra and Analysis, Eds.: Arslanov/Parshin/Shafarevich, de Gruyter (1996), 57-73.

32. (with I. E. Wells) "Invariants of automorphisms of certain iterated skew polynomial rings'', Proc Edinburgh Math Soc 39, (1996), 461-472.

33. (with M. Akhavizadegan) "Prime ideals of quantized Weyl algebras'', Glasgow Math J 38, (1996), 283-297.

34. "Graded algebras generated by Eulerian derivatives", in Algebra, Proc. International Algebraic Conference on the Occasion of the 90th Birthday of A. G. Kurosh, Moscow, Russia, May 25-30 1998, ed Y. Bahturin, Walter de Gruyter (2000), 145-153.

35. "Down-up algebras and ambiskew polynomial rings", J. Algebra 228 (2000), 311--346.

36. "Simplicity of Lie algebras of derivations of commutative algebras", J. Algebra 228 (2000), 580--585.

37. (with V. V. Bavula) "Isomorphism problems and groups of automorphisms for generalized Weyl algebras", Trans. Amer. Math. Soc. 353 (2001), 769--794.

38. "The graded algebra generated by two Eulerian derivatives", Algebras and Representation Theory 4 (2001), 249--275.

39. "Normal elements of degree one in Ore extensions", Communications in Algebra 30 (2002), 803--807.

40. (with C. R. Jordan and J. H. Jordan) "Reversible complex H\'{e}non maps", Experimental Mathematics 11 (2002), 339--347.

41. (with N. Sasom) "Reversible skew Laurent polynomial rings, invariants and Poisson structures", Journal of Algebra and its Applications, 8 (2009) 733--757.

42. "Finite-dimensional simple Poisson modules", Algebras and Representation Theory, 13 (2010), 79--101 DOI 10.1007/s10468-008-9104-7.

43. (with S-Q Oh) "Poisson brackets and Poisson spectra in polynomial algebras", Contemporary Mathematics 562 (2012) 169--187, DOI 10.1090/conm/562/11136.

44. (with I. E. Wells) "Simple ambiskew polynomial rings", Journal of Algebra, 382 (2013), 46-70 DOI 10.1016/j.jalgebra.2013.01.033.

45. (with S-Q Oh) "Poisson spectra in polynomial algebras", Journal of Algebra, 400 (2014) 56-71 DOI 10.1016/j.jalgebra.2013.11.004.

46. "Poisson algebras and Ore extensions", Glasgow Math. J. 56 (2014) 355-368 DOI: 10.1017/S0017089513000293.

47. (with U. Iyer), "Noetherian Algebras of Quantum Differential Operators", Algebras and Representation Theory, 18 (2015), 1593-1622 DOI 10.1007/s10468-015-9553-8.


Preprints of D. A. Jordan


A separate list of Preprints, with access to dvi and ps files, is on-line.


Escape routes

Back to David Jordan's Homepage